Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 264, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 17, 2012, 4:28 PM CDT for Butler County, Warren County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2012, 4:28 PM CDT (21:28 UTC)
- Expired
- Jun 17, 2012, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KY, Warren County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815 WUUS53 KLMK 172128 SVRLMK KYC031-227-172200- /O.NEW.KLMK.SV.W.0264.120617T2128Z-120617T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 428 PM CDT SUN JUN 17 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 500 PM CDT * AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEEDMORE...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... WOODBURY AND GUY... RIVERSIDE AND BENLEO... HORSEMILL... JETSON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST OF DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3728 8653 3712 8645 3709 8669 3716 8675 TIME...MOT...LOC 2128Z 254DEG 18KT 3715 8666 WIND...HAIL 60MPH 1.00IN $$ SCHOETTMER
2 follow-up statements
607 WWUS53 KLMK 172143 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 443 PM CDT SUN JUN 17 2012 KYC031-227-172200- /O.CON.KLMK.SV.W.0264.000000T0000Z-120617T2200Z/ WARREN KY-BUTLER KY- 443 PM CDT SUN JUN 17 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EASTERN BUTLER AND NORTHWESTERN WARREN COUNTIES... AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WOODBURY...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... HORSEMILL AND JETSON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM HAS DEVELOPED VERY QUICKLY...AND WILL PRODUCE A BURST OF DAMAGING WINDS AND LARGE HAIL. TORRENTIAL RAINS ARE ALSO EXPECTED ALONG WITH FREQUENT LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3711 8663 3717 8664 3728 8653 3712 8645 TIME...MOT...LOC 2143Z 254DEG 18KT 3717 8657 WIND...HAIL 60MPH 1.00IN $$ SCHOETTMER
008 WWUS53 KLMK 172157 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 457 PM CDT SUN JUN 17 2012 KYC031-227-172207- /O.EXP.KLMK.SV.W.0264.000000T0000Z-120617T2200Z/ WARREN KY-BUTLER KY- 457 PM CDT SUN JUN 17 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER AND NORTHWESTERN WARREN COUNTIES WILL EXPIRE AT 500 PM CDT... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. LAT...LON 3711 8663 3717 8664 3728 8653 3712 8645 TIME...MOT...LOC 2157Z 254DEG 18KT 3719 8648 $$ SCHOETTMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:16 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 17, 2:16 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 316 PM EDT SUN JUN 17 2012 .Short Term (Tonight - Monday Night)... Issued at 300 PM EDT Sun June 17 2012 Thunderstorms are currently developing across mainly the northern and western portions of the forecast area. There are a couple of boundaries in the area serving as a focus for the convection. This may lead to some training of storms across north central Kentucky. However, individual cells this afternoon are moving much more quickly than they were yesterday. Therefore, flooding problem look to be less of an issue than yesterday, but still cannot be completely ruled out where we do get the training. A few of the storms may become strong this afternoon with gusty winds and small hail. The whole complex should sink to the south this evening with the convection waning by sunset. The area should be dry through the rest of the night. For tomorrow a weak upper level wave will pass just to the north of the region. This may bring a few showers and thunderstorms to far southeastern Indiana and far north central Kentucky. These will move out in the afternoon with Monday night is expected to be dry once again. Low temperatures tonight and tomorrow should be similar to last night in the upper 60s to lower 70s. With an upper level ridge building in tomorrow and skies clearing, temperatures are expected to be much warmer than today. Highs will top out in the upper 80s to lower 90s. .Long Term (Tuesday - Sunday)... Issued at 315 PM EDT Sun Jun 17 2012 Summer continues to crank up during the extended period as a strong upper level ridge in place over the southeast U.S. at the start of the period hangs on through the week. The GFS and ECMWF diverge on their handling of the ridge toward the weekend, with the GFS flattening it out a bit as short waves ride through the flow to the north, bringing low PoPs into the Ohio Valley as early as Wednesday or Wednesday night. The European, however, minimizes these ripples, and reintensifies the ridge by the weekend, retrograding it into the central Plains. Based on the hit and miss convection we've been seeing in the area the past few days, the GFS solution of diurnal 15-20 PoPs from late Wednesday or Thursday on would appear to have merit, so will go along with this, but confidence on location of these pop-ups is low. Rather than blanket the area with low PoPs, though, will follow current GFS lead on favored locations, with the caveat that these small areas will morph/modify as the time period draws nearer. Air conditioners will get a workout during the period. Daytime highs will be primarily in the lower to mid 90s...with each day warming up a degree or two from the day before as overnight lows only dip into the lower 70s except in a few favored low-lying areas in along the I-75 corridor, where the upper 60s will be more common. && .Aviation (18Z TAF Issuance)... Issued at 100 PM EDT Sun Jun 17 2012 Convection has begun to refire this afternoon along an old outflow boundary. Multiple boundaries are present across the region and with AMDAR soundings showing the cap has eroded, thunderstorms could pop up near any of the terminals this afternoon. Will carry VCTS at all sites through the afternoon hours. The most recent mesoscale models then show most of the convection pushing south and east of the area. Outside of any thunderstorm, VFR conditions will prevail. Winds this afternoon will continue to be gusty out of the southwest. These winds will relax tonight. They should stay up enough however to prevent the formation of fog overnight. The wind will pick up again by mid morning tomorrow. Storms tomorrow should stay to the northeast of all the TAF sites. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........JBS Aviation.........EER
Hazardous weather outlook, Jun 17, 2:45 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT SUN JUN 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-181945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT SUN JUN 17 2012 /245 PM CDT SUN JUN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING AS AN UPPER LEVEL DISTURBANCE CROSSES THE AREA. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STORMS MAY DEVELOP OVER SOUTHEAST INDIANA AND EXTREME NORTHERN KENTUCKY MONDAY AFTERNOON AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH. THE GREATEST THREAT DURING THE WEEK WILL BE LIMITED RELIEF FROM INCREASING TEMPERATURES DURING THE PERIOD AS OVERNIGHT LOWS FAIL TO FALL BELOW 70 DEGREES IN MOST LOCATIONS AND HIGH TEMPERATURES TOP OUT IN THE 90S. WHILE NO WIDESPREAD PRECIPITATION IS EXPECTED DURING THE PERIOD...ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS STORMS COULD DEVELOP OVER THE AREA BEGINNING LATE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL AMOUNTS...MINOR FLOODING...STRONG WINDS...OR HAIL TODAY. EER/JBS
In the hours before
Special weather statement, Jun 17, 3:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 429 PM EDT SUN JUN 17 2012 KYC005-073-211-215-172100- SHELBY KY-SPENCER KY-ANDERSON KY-FRANKLIN KY- 429 PM EDT SUN JUN 17 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 45 MPH WINDS... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF TAYLORSVILLE...AND MOVING NORTHEAST AT 25 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... LAWRENCEBURG... GEE AND JUNTE... BIRDIE AND HARRISONVILLE... AVENSTOKE AND GRAEFENBURG... FARMDALE AND ALTON... THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 43 AND 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3822 8495 3804 8485 3793 8514 3810 8520 TIME...MOT...LOC 2029Z 239DEG 22KT 3803 8510 SCHOETTMER
Special weather statement, Jun 17, 3:47 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 447 PM EDT SUN JUN 17 2012 KYC005-073-239-172120- WOODFORD KY-ANDERSON KY-FRANKLIN KY- 447 PM EDT SUN JUN 17 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50 MPH WINDS... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LAWRENCEBURG...AND MOVING NORTHEAST AT 25 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... FRANKFORT... NINEVAH AND BROADVILLE MANOR... CLIFTON AND CAPITAL CITY AIRPORT... MILLVILLE AND BIG EDDY... DUCKERS AND JETT... THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 48 AND 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3825 8480 3809 8469 3803 8498 3813 8502 TIME...MOT...LOC 2048Z 244DEG 20KT 3810 8493 SCHOETTMER
Special weather statement, Jun 17, 3:52 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT SUN JUN 17 2012
KYC141-172120-
LOGAN KY-
352 PM CDT SUN JUN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF GUTHRIE...AND MOVING EAST AT 15
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
SCHLEY...
OAKVILLE...
ADAIRVILLE...
SCHOCHOH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3665 8705 3676 8702 3677 8677 3664 8681
3664 8701
TIME...MOT...LOC 2052Z 282DEG 15KT 3670 8697
SCHOETTMERSpecial weather statement, Jun 17, 4:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT SUN JUN 17 2012
KYC073-209-239-172140-
SCOTT KY-WOODFORD KY-FRANKLIN KY-
508 PM EDT SUN JUN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FRANKFORT...AND MOVING EAST
AT 25 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
WALLACE AND WOODLAKE...
MIDWAY AND WHITE SULPHUR...
LANCELOT ESTATES AND PAYNES DEPOT...
GREAT CROSSING AND HERDON...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
58 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3813 8461 3812 8462 3807 8483 3808 8483
3809 8483 3810 8485 3818 8489 3830 8463
3816 8453
TIME...MOT...LOC 2108Z 250DEG 21KT 3815 8476
SCHOETTMERSpecial weather statement, Jun 17, 4:19 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT SUN JUN 17 2012
KYC031-172150-
BUTLER KY-
419 PM CDT SUN JUN 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF MORGANTOWN...AND MOVING EAST AT
15 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
MORGANTOWN...
MINING CITY AND DUNBAR...
YOUNGTOWN...
EDEN...
ABERDEEN AND GILSTRAP...
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3733 8671 3716 8661 3716 8662 3717 8682
3722 8686
TIME...MOT...LOC 2119Z 259DEG 13KT 3720 8679
SCHOETTMERSpecial weather statement, Jun 17, 4:22 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 522 PM EDT SUN JUN 17 2012 KYC017-067-097-209-172150- SCOTT KY-BOURBON KY-FAYETTE KY-HARRISON KY- 522 PM EDT SUN JUN 17 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50 MPH WINDS... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEORGETOWN...AND MOVING EAST AT 30 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... GEORGETOWN... CLABBER BOTTOM AND NEW ZION... NEWTOWN AND OXFORD... GEORGETOWN SCOTT COUNTY AIRPORT AND LORADALE... JACKSONVILLE AND CENTERVILLE... THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 120 AND 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3818 8426 3812 8463 3827 8469 3839 8438 TIME...MOT...LOC 2122Z 253DEG 26KT 3820 8459 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:41 AM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 17, 3:18 PM CDT | Special Weather Statement | LMK | Logan | 32 min |
| Jun 17, 3:29 PM CDT | Special Weather Statement | LMK | Anderson | 31 min |
| Jun 17, 3:47 PM CDT | Special Weather Statement | LMK | Franklin | 33 min |
| Jun 17, 3:52 PM CDT | Special Weather Statement | LMK | Logan | 28 min |
| Jun 17, 4:08 PM CDT | Special Weather Statement | LMK | Franklin | 32 min |
| Jun 17, 4:19 PM CDT | Special Weather Statement | LMK | Butler | 31 min |
| Jun 17, 4:22 PM CDT | Special Weather Statement | LMK | Scott | 28 min |
| Jun 17, 5:09 PM CDT | Special Weather Statement | LMK | Nicholas | 31 min |
| Jun 17, 5:31 PM CDT | Special Weather Statement | LMK | Nelson | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.